Numerical Methods for Partial Differential Equations

Cover image for Vol. 33 Issue 1

Edited By: George F. Pinder

Impact Factor: 0.964

ISI Journal Citation Reports © Ranking: 2015: 99/254 (Mathematics Applied)

Online ISSN: 1098-2426

Associated Title(s): Numerical Linear Algebra with Applications

Advertising Information



Covers research into the development and analysis of new methods for the numerical solution of partial differential equations. Intended for a broad spectrum of researchers who deal with numerical methods for partial differential equations throughout science and engineering. This journal published online via Wiley Online Library.



Readership


Applied mathematicians · chemical, civil, electrical, mechanical, aerospace, and petroleum engineers · physicists in fluid dynamics and geophysics


Issuance

2017, Vol 33, 6 Issues

Circulation

100% Paid


Advertising and Special Services Contact Information


Contact us for Advertising and Corporate Sales Services

We have a complete range of advertising and publishing solutions professionally managed within our global team. From traditional print-based solutions to cutting-edge online technology the Wiley-Blackwell corporate sales service is your connection to minds that matter. For an overview of all our services please browse our site which is located under the Resources section. Contact our corporate sales team today to discuss the range of services available:


  • Print advertising for non-US journals
  • Email Table of Contents Sponsorship
  • Reprints
  • Supplement and sponsorship opportunities
  • Books
  • Custom Projects
  • Online advertising

Click on the option below to email your enquiry to your nearest office:

Asia & Australia
Europe, Middle East & Africa (EMEA)
Japan
Korea


USA (also Canada, and South/Central America):

SEARCH

SEARCH BY CITATION